# SDR USAA920071120

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 72,089 hours, 32,376 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - CORROSION ON SHEAR TIE, BS 480, S23R - S24R.  REPLACED SHEAR TIE, BS 480, S23R - S24R IAW B757 SRM 51-40-02.
